TSW

IV. V Months

Time is flying! Strangely, I have become a bit used to this limbo way of life. I’m in between getting better, but not enough to be back to normal. Annoying, right? However, after the crappy cold I had this week (Sunday- Wednesday), I felt a huge surge of energy. I cleaned the entire house, even moved the furniture around to create a new, positive energy. My joints are paying for it today, ha, but makes me happy feeling a bit more alive now.


Here is my progress 4.5 months in

Head/Face 

20150613_084104 20150613_084115 20150613_084101 20150611_083955 20150611_083949 20150609_101221 20150609_101213 20150609_101208 20150609_101202 20150608_105317 20150608_105307 20150605_092053 20150605_092041 20150605_092021 20150602_085955 20150602_085950 20150602_085947 20150601_085909 20150601_085719 20150601_085810

Hands/Arms/Legs

20150601_085831 20150602_084942 20150602_090021 20150605_092006 20150605_132310 20150608_102623 20150605_132315 20150608_105328 20150608_105336 20150609_101318 20150609_101312 20150609_101313 20150611_083859 20150609_101322 20150611_083907 20150611_083912 20150611_083941 20150613_084014 20150613_084020 20150613_084041 20150613_084044 20150613_085643 20150607_222953

PhotoGrid_1434148885669

My hands have gotten a bit worse in the sense that it has spread. Also, my feet. Saddens me. But it only seems to be light. My elbows are extremely dry. Nothing seems to help it. Time will be my only true healing.

Bed and Bath

20150607_222959 20150604_223738

Gross, eh? Can’t wait till I don’t have any ooze in bed or skin/hair in my tub.

20150608_110108 20150604_201429

Genuine smile. Feeling better day by day. Some days get me down, but I am so happy I quit using topical steroids. They aren’t what they are cracked up to be if doctors aren’t going to prescribe them cautiously.


Here are my two videos!

Video 1) Tells you a lot about Topical Steroid Withdrawal (what I am going through)

Video 2) A follow up on the first video

Love, B. R. Wren

 

5 thoughts on “IV. V Months

  1. Your videos are great, I saw them on youtube and just happened to find your blog when doing my usual TSW rounds on google for my lunch hour. 🙂 I’m 5 weeks in TSW today. (One day at a time…it’s frustrating that I have no way of predicting where this withdrawal is going to take me.) I also appreciate reading about this from one creative soul to another (I’m an illustrator and artist…it could turn into some interesting work inspiration. Le sigh.) We keep on fighting!

    Like

    1. Yes, tsw can be quite frustrating since there is no true time frame 😦 but you’re an illustrator! That’s awesome. I’ve written 4 children’s books. I’ve been wanting to have them published. I “illustrated” the first one, but they are no where near as wonderful as your art work 🙂 I saw your site. Beautiful.

      Like

  2. You are amazing and very brave women!!! Every one who stop using steroids must have big cohones 😉 I wish You more health day without itching 🙂 I stop using steroids 10 may. TSW It is like a carousel. Good luck 🙂

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s